Is it safe to stop Synthroid suddenly?

Answer

Synthroid is also known as Levothyroxine. This is used to treat thyroid problem, including helping to prevent thyroid cancer, as it is a synthetic thyroid hormone. It is important to have the right dosage, or it can cause other health issues, including insomnia, heart problems, and problems breathing. Stopping Synthroid suddenly could be dangerous to the patient, possibly even deadly. It is important to always consult a doctor before changing any dosages of any medication or treatment.
Reference:
Q&A Related to "Is it safe to stop Synthroid suddenly?"
1. Schedule an appointment with your doctor if you're experiencing moderate to severe side effects while using Synthroid. Ask about a treatment plan to deal with the side effects.
http://www.ehow.com/how_7379701_stop-synthroid.htm...
Do not stop taking this medication suddenly or change brands without first talking to your doctor. Synthroid is the most commonly prescribed of all the thyroid supplements. That is
http://answers.yahoo.com/question/index?qid=200807...
The side effects of stopping synthroid are the same as hypOthryoidism.
http://wiki.answers.com/Q/What_are_the_side_effect...
It depends on how much alcohol one is consuming in a day. The extremes are easy to recognize; if someone is plowing through two bottles of scotch with breakfast, they should. not.
http://www.quora.com/Alcoholism/When-can-suddenly-...
Explore this Topic
According to About.com, stopping Synthroid medication presents a number of potential risks, including blood pressure irregularities, elevated cholesterol, fatigue ...
When prednisone has been taken for longer than 7 days it should not be stopped suddenly since this may result in a dangerous adrenal crisis. This is due to the ...
Topamax is a medication used to treat certain kinds of seizures for people with epilepsy. It is not recommended to stop taking Topamax without consulting your ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com